# SDR UIEA200600139

- Difficulty date: June 20, 2006
- Submitted: June 22, 2006
- Operation: Air carrier
- Aircraft: N416
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 19,604 hours, 3,170 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 65B1091012
- Condition: Punctured
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN LANDING GEAR DOOR DAMAGED (PUNCTURED) APPROX 4" X 2" 21" ABOVE THE BOTTOM EDGE.
